Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
utdsoccer18

A couple of questions regarding the IB

Recommended Posts

i hear here that most people have an initial breakout. i started accutane about 10 days ago and im starting to feel like im breaking out.... you know how you feel it before it comes up. i just wanted to know from people who have experienced accutane what is the time frame for the breakout, how long does it last before you start getting clear, and how probable is it that you will get an initial breakout. i hear that derms start people on a low dosage to try to avoid the IB. my derm put me on 80mg a day taken once a day. im guessing that makes me a little more likely to have an IB but i just wanted to hear from some people who have gone through it

Share this post


Link to post
Share on other sites
i hear here that most people have an initial breakout. i started accutane about 10 days ago and im starting to feel like im breaking out.... you know how you feel it before it comes up. i just wanted to know from people who have experienced accutane what is the time frame for the breakout, how long does it last before you start getting clear, and how probable is it that you will get an initial breakout. i hear that derms start people on a low dosage to try to avoid the IB. my derm put me on 80mg a day taken once a day. im guessing that makes me a little more likely to have an IB but i just wanted to hear from some people who have gone through it

I've done 60mg/day (~1mg/kg) per day since the start, and I started to break out a bit at about the same time. I'm on day 17, and have a huge (ugh, reallly huge) cyst on the middle of my cheek that popped up around day 10, and some smaller stuff all around. I have no idea how long it takes to go away, but from reading a myriad of posts on this forum, it seems like towards the end of month two things start to get much better.

Some people mention using a topical steriod (like Prednisone) to calm the IB down, but I've yet to see anyone mention that carticosteroids and accutane combined lead to an increased risk of bone damage, so I'd personally avoid that (like I am) if possible.

Share this post


Link to post
Share on other sites

yeh man, im about 20 days through, i started getting a few around 7-15 days in. Stay positive, they crisp up and go away pretty quick (thanks to the drying out). Just keep moisturized from the start, and no picking or popping them. Keep your cool, tough it out, and in a week or two you'll be on the mend hopefully.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×